# SDR REXA201906180887

- Difficulty date: January 28, 2019
- Submitted: June 18, 2019
- Operation: Air carrier
- Aircraft: N924EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7830
- Aircraft time: 31,834 hours, 30,666 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R31902318S
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR INT. AFT INTERCOSTAL AT WL143.00 CRACKED IN RADIUS.  REMOVED AND REPLACED PAX DOOR INTERCOSTAL AT WL143 I.A.W. CRJ-200 SRM 51-42-21 AAR SM 33
